On the Simplicity of some Cuntz-Pimsner Algebras

Authors

  • Paul S. Muhly
  • Baruch Solel

DOI:

https://doi.org/10.7146/math.scand.a-13842

Abstract

Conditions are given on a C-correspondence E over a C-algebra that guarantee that the associated Cuntz-Pimsner algebra O(E) is simple. Our findings generalize earlier results of Cuntz[5], Paschke [14], and Boyd, Keswani and Raeburn [2].

Downloads

Published

1998-09-01

How to Cite

Muhly, P. S., & Solel, B. (1998). On the Simplicity of some Cuntz-Pimsner Algebras. MATHEMATICA SCANDINAVICA, 83(1), 53–73. https://doi.org/10.7146/math.scand.a-13842

Issue

Section

Articles